E. Tarafdar

Articles in Scholarly Journals [Incomplete List]

  1. Generalized bi-quasi-variational inequalities for quasi-semi-monotone and bi-quasi-semi-monotone operators with applications in non-compact settings and minimization problems
    Journal of Inequalities and Applications, vol. 5, no. 1, pp. 63–89, 2000
  2. A study of variational inequalities for set-valued mappings
    Journal of Inequalities and Applications, vol. 3, no. 2, pp. 161–181, 1999
  3. Maximal elements and equilibria of generalized games for ??-majorized and condensing correspondences
    International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 179–189, 1999
  4. Equilibrium points of random generalized games
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 791–800, 1998
  5. A selection and a fixed point theorem and an equilibrium point of an abstract economy
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 179–184, 1995